Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 92, NWS Charleston, WV

July 22, 20174 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 22, 2017, 5:51 PM EDT for 4 counties in West Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2017, 5:51 PM EDT (21:51 UTC)
Expired
Jul 22, 2017, 6:30 PM EDT
In force
39 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Doddridge County, WV, Gilmer County, WV, Lewis County, WV, Ritchie County, WV

The radar

The Charleston,WV radar (KRLX), 125 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:54 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS51 KRLX 222151
SVRRLX
WVC017-021-041-085-222230-
/O.NEW.KRLX.SV.W.0092.170722T2151Z-170722T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
551 PM EDT SAT JUL 22 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ritchie County in northwestern West Virginia...
  Southern Doddridge County in northern West Virginia...
  Northeastern Gilmer County in north central West Virginia...
  Northwestern Lewis County in northern West Virginia...

* Until 630 PM EDT

* At 551 PM EDT, a severe thunderstorm was located 9 miles southeast
  of Harrisville, moving east at 40 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Pullman, Auburn, Newberne, Alum Bridge, Baldwin, Coxs Mills, Linn,
  Berea, Grove, Leopold and Troy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3917 8059 3916 8057 3892 8062 3909 8101
      3924 8097
TIME...MOT...LOC 2151Z 282DEG 36KT 3914 8089 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$
Manning

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:04 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 22, 4:04 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
404 PM EDT Sat Jul 22 2017

.SYNOPSIS...
Strong to severe thunderstorms are possible this weekend with
risk for heavy rainfall and potential flooding. Fronts cross
late Sunday and again late Monday. High pressure midweek.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 354 PM Saturday...

A severe thunderstorm watch has been issued for parts of
southeast OH and portions of the northern half of WV until 10
PM.

As of 155 PM Saturday...

MCS moved across northern zones this morning, producing
generally an inch or so of precipitation. Area in the warm
sector of a low pressure system moving across Great Lakes
region, with sct showers and thunderstorms popping up area wide
in the warm, humid, unstable conditions. With the lower
FFG/wetter soils across the north, and the potential for
additional MCS overnight, went ahead an hoisted a flash flood
watch for the area through Sunday morning. This may need to be
expanded in area or even in time as we progress, but for now,
just decided to issue for the wetter areas/greatest threat
region.

In addition to flooding issues, the potential for severe exists
through much of the night, with strong shear on the order of 40+
kts. SPC has issued a slight risk for most of the CWA through
12Z Sunday, with a slight risk area wide on Sunday for an
additional severe thunderstorm threat, as the cold front
approaches the area from the north. Frontal boundary should be
entering SE Ohio zones towards the end of the period.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 315 PM Saturday...

Models in good agreement in a significant short wave amplifying
the northern stream over the eastern U.S., which finally drives
the very deep and moist unstable air with the cold front
eastward across most the area Sunday night. Even though the
front gets hung up in the mountains by Monday morning, the
really deep moisture and convection should continue eastward
with the main departing short wave. By Monday morning, we expect
most of the area to be dry, except across the far southern coal
fields and southern mountains where some lingering convection
may continue.

Thereafter, models have another short wave and cold front
dropping southeast through the Great Lakes and across the area
Monday afternoon and night. Even though moisture will be more
limited with this feature, there will be enough moisture to
combine with diurnal heating to fire up a band of convection
with the front. Things will finally die down Monday night, with
most areas dry by Tuesday morning. However, again, this new
front will struggle to exit the far south and have left a few
showers possible there Monday night into Tuesday morning.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 340 PM Saturday...

High pressure builds in briefly Tuesday and Tuesday night with
slightly cooler but drier air.

However, models agree in another short wave and front diving
southeast across the area Wednesday and Wednesday night, with
enough dynamics, moisture and instability to fire yet another
band of convection ahead of the front. But it will be a bit
cooler and less on the summer heat and humidity. But despite
this latest short wave and front, the models quickly lift out
the upper trough and return the front northward Thursday, which
meanders across the area for the later part of the work week.
Again, lots of moisture will be available to keep things very
unsettled with the meandering front, although temperatures are
progged to be tempered by the clouds and precip.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
18Z Saturday through 18Z Sunday...

As of 200 PM Saturday...

Showers and thunderstorms, with heavy downpours, and strong
damaging winds are possible during the TAF period. Expect MVFR
and IFR conditions in vicinity of storms, along with strong
gusty winds. Bulk of convection will generally decrease in
coverage from north to south after 12-15Z, but local MVFR and
IFR cigs will linger. Additional rounds of showers and
thunderstorms towards the end of the period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Convection could be less widespread than
currently forecast. Conditions on Sunday may not improve as
quickly as currently forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    M    L    M    M    H    L
PKB CONSISTENCY  H    H    M    H    H    H    M    M    M    M    H    M
CKB CONSISTENCY  H    H    H    H    M    M    L    L    L    M    M    L

AFTER 18Z SUNDAY...
IFR possible Sunday in heavy showers and thunderstorms.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Sunday morning for WVZ007>011-
     014>020-027>032-039-040-517>526.
     Heat Advisory until 8 PM EDT this evening for WVZ005-006-013-
     024-025.
OH...Flash Flood Watch through Sunday morning for OHZ066-067-075-
     076-083>086.
     Heat Advisory until 8 PM EDT this evening for OHZ087.
KY...Heat Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...JMV/SL
NEAR TERM...SL
SHORT TERM...ARJ/JMV
LONG TERM...JMV
AVIATION...SL
Hazardous weather outlook, Jul 22, 3:58 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
358 PM EDT Sat Jul 22 2017

VAZ003-004-WVZ033-232000-
Dickenson-Buchanan-McDowell-
358 PM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms with heavy downpours are possible tonight
across the area. A flash flood watch may be necessary.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A slight risk for severe thunderstorms exists on Sunday. Damaging
winds are the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

WVZ026-034-515-516-232000-
Boone-Wyoming-Northwest Raleigh-Southeast Raleigh-
358 PM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for portions of southeast West
Virginia and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

A slight risk for severe thunderstorms exists today and tonight.
Damaging winds are the primary threat. In addition, heavy downpours
will accompany any storms, and could create localized flooding
issues. A flash flood watch may be necessary.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A slight risk for severe thunderstorms exists on Sunday. Damaging
winds are the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>031-039-040-
517>526-232000-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Upshur-Barbour-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
358 PM EDT Sat Jul 22 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio
and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A slight risk for severe thunderstorms exists Sunday. Damaging winds
are the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

WVZ032-232000-
Taylor-
358 PM EDT Sat Jul 22 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A slight risk for severe thunderstorms exists today and tonight.
Damaging winds are the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A slight risk for severe thunderstorms exists Sunday. Damaging winds
are the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-232000-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln-
Mingo-Logan-
358 PM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of southern West Virginia and
western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A slight risk for severe thunderstorms exists today and tonight.
Damaging winds are the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A slight risk for severe thunderstorms exists Sunday. Damaging winds
are the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jul 22, 5:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
515 PM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     FLASH FLOOD      2 W CORNING             39.60N  82.13W
07/22/2017                   PERRY              OH   911 CALL CENTER

            SHERIFF REPORTS WATER OVER ROAD ST RT 155 AND CONGO RD
            NEAR CORNING

&&

EVENT NUMBER RLX1700578

MEC
Special weather statement, Jul 22, 5:15 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
515 PM EDT SAT JUL 22 2017

OHZ067-075-076-WVZ009-010-019-222200-
Washington-Athens-Morgan-Ritchie-Wood-Pleasants-
515 PM EDT SAT JUL 22 2017

...STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...MORGAN...
NORTHEASTERN ATHENS...PLEASANTS...WESTERN RITCHIE AND NORTHEASTERN
WOOD COUNTIES...

At 513 PM EDT, thunderstorms were moving across the area producing
very heavy rainfall and gusty winds.

Locations expected to receive heavy rainfall include... Parkersburg,
Marietta, Belpre, Harrisville, St. Marys, McConnelsville, Beverly,
Chesterhill, Vienna, Williamstown, Belmont, North Bend State Park,
Boaz, Newport, North Hills, Malta, Lowell, Stockport, Jacksonville
and Trimble.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 175 and 186.
 Interstate 77 in Ohio between mile markers 1 and 11.
 Route 50 in West Virginia between mile markers 6 and 38.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
southeastern Ohio...and northern and northwestern West Virginia.

LAT...LON 3960 8159 3959 8159 3959 8153 3944 8102
      3938 8101 3908 8109 3917 8131 3918 8131
      3917 8133 3946 8209 3954 8204 3973 8202
TIME...MOT...LOC 2113Z 000DEG 0KT 3947 8171

Manning
Local storm report, Jul 22, 5:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
527 PM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     BARLOW                  39.40N  81.66W
07/22/2017                   WASHINGTON         OH   911 CALL CENTER

            FEW TREES DOWN ALONG ST RT 339 NEAR BARLOW. TIME
            ESTIMATED VIA RADAR.

&&

EVENT NUMBER RLX1700579

MEC
Local storm report, Jul 22, 5:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 N PARKERSBURG         39.28N  81.54W
07/22/2017  E1.00 INCH       WOOD               WV   PUBLIC

            TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER RLX1700580

MEC
Local storm report, Jul 22, 5:39 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
539 PM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     PARKERSBURG             39.26N  81.54W
07/22/2017                   WOOD               WV   BROADCAST MEDIA

            MULTIPLE SOFTWOOD TREES DOWN PER PHOTOS SHARED TO
            SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER RLX1700581

MEC
Local storm report, Jul 22, 5:46 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
546 PM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 E CAIRO               39.21N  81.14W
07/22/2017                   RITCHIE            WV   PARK SERVICE

            TREES DOWN ALL OVER NORTH BEND STATE PARK PER PARK
            RANGER

&&

EVENT NUMBER RLX1700582

MEC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:27 AM EDTSpecial Weather StatementRLXMason33 min
Jul 22, 12:49 AM EDTSpecial Weather StatementRLXMason26 min
Jul 22, 12:59 AM EDTSpecial Weather StatementRLXPutnam31 min
Jul 22, 1:31 AM EDTSpecial Weather StatementRLXKanawha, Putnam29 min
Jul 22, 2:04 AM EDTSpecial Weather StatementRLXClay26 min
Jul 22, 2:30 AM EDTSpecial Weather StatementRLXClay, Nicholas30 min
Jul 22, 4:37 AM EDTSpecial Weather StatementRLXJackson23 min
Jul 22, 5:49 AM EDTSpecial Weather StatementRLXCalhoun26 min
Jul 22, 6:14 AM EDTSpecial Weather StatementRLXBraxton31 min
Jul 22, 8:58 AM EDTSpecial Weather StatementRLXWood32 min
Jul 22, 9:15 AM EDTSpecial Weather StatementRLXPleasants30 min
Jul 22, 9:28 AM EDTSpecial Weather StatementRLXJackson, Ritchie, Wirt, Wood32 min
Jul 22, 9:33 AM EDTSpecial Weather StatementRLXDoddridge, Pleasants, Tyler27 min
Jul 22, 9:59 AM EDTSpecial Weather StatementRLXDoddridge, Harrison, Ritchie31 min
Jul 22, 11:01 AM EDTSpecial Weather StatementRLXBarbour29 min
Jul 22, 11:59 AM EDTFlash Flood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more28 hr
Jul 22, 1:17 PM EDTSpecial Weather StatementRLXUpshur28 min
Jul 22, 1:51 PM EDTSpecial Weather StatementRLXClay24 min
Jul 22, 2:21 PM EDTSpecial Weather StatementRLXHarrison, Taylor39 min
Jul 22, 2:50 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor4 hr
Jul 22, 2:52 PM EDTHeat AdvisoryRLXCabell, Lincoln, Logan, Mingo, Wayne5 hr
Jul 22, 2:57 PM EDTSpecial Weather StatementRLXTaylor33 min
Jul 22, 3:24 PM EDTSevere Thunderstorm WarningRLXBarbour, Randolph, Upshur51 min
Jul 22, 3:33 PM EDTSpecial Weather StatementRLXRitchie27 min
Jul 22, 3:37 PM EDTSevere Thunderstorm WarningRLXRitchie38 min
Jul 22, 3:49 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis41 min
Jul 22, 4:15 PM EDTSevere Thunderstorm WarningRLXPleasants, Wood45 min
Jul 22, 4:21 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Lewis4 hr
Jul 22, 4:30 PM EDTSevere Thunderstorm WarningRLXDoddridge, Lewis, Upshur45 min
Jul 22, 4:56 PM EDTSevere Thunderstorm WarningRLXRitchie, Wood49 min
Jul 22, 5:03 PM EDTSevere Thunderstorm WarningRLXWood42 min
Jul 22, 5:15 PM EDTSpecial Weather StatementRLXPleasants, Ritchie45 min
Jul 22, 5:18 PM EDTSevere Thunderstorm WarningRLXGilmer, Lewis42 min
Jul 22, 5:31 PM EDTSevere Thunderstorm WarningRLXPleasants, Wood44 min
Jul 22, 5:34 PM EDTTornado WarningRLXRitchie26 min
Jul 22, 5:56 PM EDTFlash Flood WarningRLXPleasants, Ritchie, Wood4 hr
Jul 22, 5:59 PM EDTSevere Thunderstorm WarningRLXRitchie, Wirt, Wood31 min
Jul 22, 6:16 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 1 more44 min
Jul 22, 6:43 PM EDTFlash Flood WarningRLXGilmer, Lewis, Upshur4 hr
Jul 22, 6:59 PM EDTSpecial Weather StatementRLXRandolph, Upshur46 min
Jul 22, 7:13 PM EDTSpecial Weather StatementRLXRitchie32 min
Jul 22, 7:17 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur43 min
Jul 22, 7:28 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie47 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.